I took diflucan 3 days ago and the itching stopped almost immediatly ( i caught it early ) and the only thing that hasnt gone away is the cottage cheese. My mom gave me the pill because i recently treated a yeast infection with the 7 day monostat but i had sex after all the redness and itching and cheesey stuff was out and i think the sex could have made it come back or it wasnt completely gone because inside it hurt still from the last infection.she said it could have irritated it back. Well the diflucan works its just the creamy stuff is still coating my vulva and (always ) is inside. Even if i air it out. Should i take another pill? or should i wait. This is my first time taking it and im not sure how long its supposed to take to work to get everything out.
No responses have yet been posted. Add your response to this question.
- Diflucan Information for Consumers
- Diflucan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diflucan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2015 • 2 answers
Posted 2 Oct 2015 • 1 answer
Posted 22 Jan 2016 • 0 answers
Posted 14 Dec 2016 • 0 answers
Posted 19 Apr 2017 • 0 answers